# SDR MALA040400

- Difficulty date: May 5, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 16,316 hours, 17,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY TEST EMERGENCY BATTERY FAILED TEST. REPLACED 20LN AND 24LN  OPS CHECK GOOD SEE JOB CARD 335003 WO NR 367398 FOR DETAILS REPLACED 20LN AND 24LN.  OPS CHECK GOOD, SEE JOB CARD 335003 WO NR 367398 FOR DETAILS.
